On approximation problems with zero-trace matrices release_a2z6qzqwzbawlcoglfef7f5cm4

by Krystyna ZiČŠtak

Published in Linear Algebra and its Applications by Elsevier BV.

1996   Volume 247, p169-183

Archived Files and Locations

application/pdf  817.3 kB
file_bflxpnfpofe3nhj7yvomz5wiuu
web.archive.org (webarchive)
core.ac.uk (aggregator)
web.archive.org (webarchive)
pdfs.semanticscholar.org (aggregator)
Read Archived PDF
Archived
Type  article-journal
Stage   published
Year   1996
Language   en ?
Container Metadata
Open Access Publication
Not in DOAJ
In Keepers Registery
ISSN-L:  0024-3795
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: 38d6431b-f9fa-4c0e-9d28-bbd56396d4ec
API URL: JSON